My left eye has been twitching for 3 weeks...

Discussion in 'Fibromyalgia Main Forum' started by Lanie, Aug 26, 2002.

  1. Lanie

    Lanie New Member

    I have had nerve issues before...A LOT of the chills that end up feeling like someone is sticking a load of burning hot needles in my skin. Is this all connected to FMS? I plan on bringing it up at my appt on Thursday, but thought I would ask you all as well if you have the same experiences...
    Thanks,
    Lanie
  2. Lanie

    Lanie New Member

    I have had nerve issues before...A LOT of the chills that end up feeling like someone is sticking a load of burning hot needles in my skin. Is this all connected to FMS? I plan on bringing it up at my appt on Thursday, but thought I would ask you all as well if you have the same experiences...
    Thanks,
    Lanie
  3. Cactuslil

    Cactuslil New Member

    About 4 years ago I had left sided tics around my eye, eyelid, chin. I was put on a betablocker, Inderal together with amitrypt. for migraine preventative and lo and behold the tics stopped. I also would drool from that side of face and stammer my speech if I did not take the beta-blocker on time.

    Well, time passes, and the tics et al. are under control then I start having some additional symptoms; and tested positive on two tests of Parkinson's. Then I stumbled upon Tardives' Dystonia and dyskinsia as a side effect from SSRI's, which I have been on for years (this one then that one) for clinical depression.

    I stopped the SSRI's and all the symptoms, even falling, parkinsonism gait, and so-forth went away! I contacted my GP and my psychiatrist and they said yes, with anti-psychotics Tardive's is seen but it is a rare side effect w/SSRI's. Well, goodbye for now, SSRI's, except for Celexa, as it is the only SSRI to date that does not interfer with other meds I take.

    Well, I had an MRI on LS Thurs. and my tic in my left eye came back!! I hope it leaves..they get very fatiguing don't they! check out seratonin syndrome...there is or should be quite a link or string on it here. Hope this helps some. Love CactusLil'
  4. selma

    selma New Member

    Try holding your finger on the outsid of your left eye and pull down a little. It stopped my eye from twitching for a while. I was lucky that it only lasted for a week or two. It was long ago and don't remember where I got the info. Some times I think it's coming back. But only reoccured once. I think it was from a blinking light.

    I get the needles and burning, but haven't had the burning needles. Know that someone will post on it!!

    Good Luck,

    Love, SElma
  5. Shiloh

    Shiloh New Member

    I've had the same problem ... once I had a left eyelid tic that went on for approx 1 1/2 mos. I still get it back from time to time (always the left side) but it's never lasted as long as the first time, thank goodness!

    I hope that you don't have it much longer ... I know that it gets quite bothersome.

    Shiloh
  6. zekieboo

    zekieboo New Member

    Hi Lanie,

    I experience eye tics when I'm really stressed out. Unfortunately for me, the tic usually lasts longer than the stress! It goes away eventually. I'm sorry about your chills, I don't have this experience. I am always hot, which is probably a side effect of my many meds and high blood pressure. Take care.
  7. ArkyFarmGirl

    ArkyFarmGirl New Member

    Lanie,
    I think the most bothersome of my symptoms are the ones that you mention suffering with as well. I guess they feel the weirdest and most out of control so, for me, the most disturbing. Also, for pain I have some medical solutions like VIOXX or Advil but there doesn't seem to be accessible solutions for Neuro problems. I had a terrible eye twitch a couple of years ago when my husband and I flew to Ireland and I was exhausted and jetlagged. Every time I would blink it would spasm like crazy! It took about three weeks to abate but has never come back as bad. I think I know how you feel with the chills and needles thing....sometimes I feel like there are goosebumbs all over me for no reason. Thanks for sharing your problems...it makes me feel better to know someone else knows what I am feeling.
  8. AnnetteP

    AnnetteP New Member

    went to see a neurologist and he said two things:

    1. This is a common thing in people with irregular thyroids (mine was low and I wasn't taking my medicine as presribed).

    2. This is also commonly exacerbated, if not completely brought on by, caffeine.

    So, I stopped the caffeine and got on my meds...no more twitching. Then, years later, I got off my meds again, but also stayed off caffeine.....tired as hell, but the twitching never returned. In my case, caffeine seems to be more the culprit.

    Hope this helps,
    Annette
  9. Lanie

    Lanie New Member

    I will try to remember as much as possible...here goes.
    I do not ingest any caffeine as it worsens my migraines, so thats not it. I am in the process of having my thyroid thoroughly checked though.

    I have been a bit overly stressed for minor reasons. My sons birthday party just passed and that always puts me over the top a bit. School starting tomorrow, it is his 1st full day year. Also, we are having a family reunion this coming weekend that I am a bit nervous about since I am having houseguests for the weekend and not sure I am up for it.

    I have been saying for awhile now that my nutty kids are going to give me a nervous tick!! Well, they did it now! lol

    I will check out Seratonin syndrome as well, thanks!
    Best wishes,
    Lanie